QMA variants with polynomially many provers (bibtex)
by S. Gharibian, J. Sikora, S. Upadhyay
Reference:
QMA variants with polynomially many provers (S. Gharibian, J. Sikora, S. Upadhyay), In Journal of Quantum Information and Computation, volume 13, 2013.
Bibtex Entry:
@article{GSU13,
	Author = {S. Gharibian and J. Sikora and S. Upadhyay},
	Date-Added = {2014-08-11 09:31:01 +0000},
	Date-Modified = {2014-08-11 09:31:48 +0000},
	Journal = {Journal of Quantum Information and Computation},
	Number = {1-2},
	Pages = {135-157},
	Title = {QMA variants with polynomially many provers},
	Volume = {13},
	Year = {2013}}
Powered by bibtexbrowser